# SDR SWAA2023022295097

- Difficulty date: January 25, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 52,194 hours, 31,383 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRAP LOCATED BS1016 PLUS 7INCH LBL3 AND WL 208 AT AFT GALLEY AREA 2023-83685<[01] REPLACED STRAP LOCATED BS1016 PLUS 7INCH LBL3 AND WL 208 AT AFT GALLEY AREA IAW B737-700 SRM 51-40-02; B737-700 SRM 51-10-02 AND DWG 147A5600 SHEET 32 REV B. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED STRAP LOCATED BS1016 PLUS 7INCH LBL3 AND WL 208 AT AFT GALLEY AREA IAW B737-700 SRM 51-40-02; B737-700 SRM 51-10-02 AND DWG 147A5600 SHEET 32 REV B. SEE INDIVIDUAL SIGN OFF BELOW. RII
